# SDR AALA2020072439007

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 78,392 hours, 9,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71707100
- Part serial: 149838
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SHORT TERM STORAGE,   EMERGENCY LIGHT BATTERY PACK M33096 AT /  L2 DOOR DISCHARGED. REPLACED L2 EMERGENCY LIGHT BATTERY PACK AT AND PERFORMED TEST OF NEW BATTERY PACK PER AMM 33-51-06-960-802.
